# SDR AALA2020031769002

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 57,781 hours, 16,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - AFT CABIN, SEAT 29 BACK TO REAR DOORS 4R AND L4, EMERGENCY LIGHTS INOP. REPLACED EMERGENCY LIGHT BATTERY PER  33-51-07. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.
